# SDR SWIA2024120301324

- Difficulty date: September 27, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SURROUND STRUCTURE FORWARD JOINT PLATE FS535.00 STGR25L HAS CORROSION AROUND MULTIPLE FASTENERS. (MARKED)     (C-CHECK RO 11/30/2024)    REMOVED CORROSION FROM THE FWD CARGO SURROUND STRUCTURE JOINT PLATE AT FS535.00 AND FOUND NO DAMAGE ALLOWED IN THE BLENDED AREA. REMOVED AND INSTALLED 1EA NEW FWD CARGO SURROUND STRUCTURE JOINT PLATE AT FS535.00 PER CRJ700SRM 51-42-27-001-001-A01, CRJ700SRM 51-42-21-001-001-A01, AND DWG SH670-33750 REV AA. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
